A diffraction problem for the radiation field of a biased magnetic dipole on two coaxial circular disks. I, II
Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1031-1035
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_6_a9,
author = {E. A. Ivanov and A. Karpuk},
title = {A diffraction problem for the radiation field of a biased magnetic dipole on two coaxial circular {disks.~I,} {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1031--1035},
year = {1971},
volume = {7},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_6_a9/}
}
TY - JOUR AU - E. A. Ivanov AU - A. Karpuk TI - A diffraction problem for the radiation field of a biased magnetic dipole on two coaxial circular disks. I, II JO - Differencialʹnye uravneniâ PY - 1971 SP - 1031 EP - 1035 VL - 7 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_6_a9/ LA - ru ID - DE_1971_7_6_a9 ER -
E. A. Ivanov; A. Karpuk. A diffraction problem for the radiation field of a biased magnetic dipole on two coaxial circular disks. I, II. Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1031-1035. http://geodesic.mathdoc.fr/item/DE_1971_7_6_a9/